# SDR CALA2017041701024

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T126375
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT CARGO BELOW FLOOR BOARD FRAME TO SKIN SHEAR TIE AT STA 1395 BL0 REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED SHEAR TIE BETWEEN STR 39R - 38L BS1395 IAW SRM 51-40- 02 PARA 4 FIG 8 & 3, AND PARA 7D FIG 12, AND SRM 51-10-02.
